# SDR CALA2017081402643

- Difficulty date: February 18, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 60,448 hours, 25,008 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: D546100032
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LOWER PLATE IS CHAFED. INSTALLED NEW PLATE IAW SRM 54-51-12 FIG 202.
